MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP CONFIGURATION
Medical Device Problem Codes Mechanical Problem (1384); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical the infant flow sipap has not holding pressure during patient use.Furthermore, the patient was swapped in a different ventilator and there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation:the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The uut was powered on in user mode with software version 2.09, and service manual: 23034-001 was performed.The uut failed the leak test at 3lpm pres high flow meter, indicating that the device was not holding pressure.No anomalies were discovered after disassembling the unit to verify the tubing and connectors.The fault issue persisted after installing a known good component; pressure pcba, sensor valve, and exhaust block assembly.The uut passed after installing a known good main pcba and performing a leak test chapter 6-operational verification test.The reported complaint was confirmed and duplicated.This is isolated to a faulty main pcba (printed circuit board assembly).
 
Additional Manufacturer Narrative
Results of investigation: the vyaire failure analysis laboratory received the pcba, main processor and performed a failure investigation.The uut was installed in a known good sipap test stand.Powered on user mode with software version 2.09, performed operational verification test, the uut was not holding pressure.Continuity test verified shorts between pins and proper voltage at vcc pins was not found.Uninstalled pcba main processor from sipap test stand and replaced ic op amp dual cmos r-r 8-soic location ic27.Installed pcba and powered on, performed leak test chapter 6-operational verification test, and the uut passed.The removed chip ic op amp dual cmos r-r 8-soic was placed under a microscope vhx-1 and no visual defects or damaged was found.The reported complaint was confirmed and duplicated.This is isolated to faulty ic (integrated circuit) op amp dual cmos r-r 8-soic.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18074685
Report Number2021710-2023-18364
Device Sequence Number15351862
Product Code CBK
UDI-Device Identifier10846446063486
UDI-Public(01)10846446063486
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP CONFIGURATION
Device Catalogue Number27416-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer12/05/2023
07/24/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/15/2023
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown